Doctor insights on:
Currently taking sprintec but the nausea is just becoming too much, is it okay to take nauzene chewables for the nausea? Would it interfere with it?
Ok: Should be ok. Try taking the sprintec at bedtime. ...Read more
This is common:
One common side effect with the pill is nausea. This can be treated in the following ways:
1. Change the time of day that it is taken - taking it at night might help
2. Take the pill after a meal or snack
3. Consider a different pill - they have different side effect profiles
4. Consider a different form of birth control
i hope that this helps. ...Read more
I have experienced nausea with first 3 packs of sprintec, but no vomiting. I started new pack yesterday and vomiting all morning. Should I be concerned?
Another method?: The Estrogen in birth control pills can cause nausea. If this is has been causing your problems for this much time you should consider a different birth control option. Consider an IUD such as Mirena, (levonorgestrel) Skyla or Paragard. You could also do an implant such as Nexplanon. None of these have Estrogen so nausea would not be an issue. ...Read more
My birth control pill (sprintec) makes me so nauseous if I wake up early & stay up late at night. Are there any bc pills that don't cause nausea?
Try lower dose pill: If you've recently started birth control pills or combined hormone methods like the vaginal ring or the patch, this may be a side effect. If pills, take them in the evening. The first 1-3 months may cause nausea, but it typically gets better. If still present in 3 months, ask your doctor about changing pills. If not just nausea, but also vomiting, call your doctor. ...Read more
Nausea: Having nausea could be secondary to many reasons. If you have persistent nausea, you need to see a physician to determine the cause and treat it properly. There are few medications available to use. Reglan (metoclopramide) or zofran are the common medications to control the symptoms. ...Read more
OTC meds to start: Nausea is a non specific symptom and it can occasionally be associate with serious conditions such as brain cancer. Most commonly however, it is self limiting and has no adverse outcomes. Antacids and other the counter drugs such as zantac, (ranitidine) Pepcid or Omeprazole may be all that you need. If nausea persists, you should see your doctor to make sure it is not serious. ...Read more
Good question: It's really hard to tell based on the amount of information provided. Share some more information about your symptoms, habits, foods you eat, etc and hopefully we can be more helpful than this. ...Read more
Dramamine (dimenhydrinate): Dramamine (dimenhydrinate) or Meclizine helps control nausea and dizziness (vertigo). Dramamine (dimenhydrinate) can be obtained without a prescription. Ginger or flat ginger ale also may settle an upset stomach. Of course you should consult your physician if symptoms persist or worsen. ...Read more
Nausea: Recurrent waves of nausea needs to be looked at by your pcp. ...Read more
If you are getting: Too much nicotine, maybe. Nobody really knows what the health risks of e-cigs are, because there haven't been any published studies yet. The FDA is proposing regulations, and if they are passed, we may begin to get some real information. The propellant in these devices are oils, contain propylene glycol, flavorings, additives and preservatives, and nobody really knows what they do long-term. ...Read more
Possibly...: Anemia could cause many symptoms: easy fatiguability, feeling weak, headaches, sense of air hunger of short of breath when severe or in association with asthma or any chronic lung disorder. As with most illnesses that go on long enough, nausea could be a symptom of it; however not typically one of anemia. If u r anemic, need to find the cause and then rx appropriately. As usual, see you gp. ...Read more
Related or not?: Lots of possibilities here, which can be addressed by a physical exam ; appropriate testing. Migraines for example can affect both head ; gut ("intestinal migraine"). Please however don't contribute to your stomach upset by taking excessive nsaid's aimed at alleviating distress. Get checked to rule out more esoteric pathology. You haven't provided enough specifics for a better targeted answer. ...Read more
Possibly: An allergic reaction to mussels and other shellfish can range from mild to potentially life threatening. Most reported symptoms include runny nose, coughing, and wheezing. Skin reactions may involve an itchy rash such as hives or eczema. Nausea, vomiting, and abdominal pain are also potential symptoms of an allergic reaction to mussels. If these symptoms persist severe, dehydration.Blood in stool. ...Read more
Ask your doc: Problems like these can only be correctly handled by your doctor in person. He/she needs to listen to you, perform an examination and possibly run labs or other tests. That's the only way he/she can find out what's going on and what to do about it. ...Read more